# SDR ASAA2021042734700

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,932 hours, 9,771 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER T/C 78472010 #2 ENG FAN BLADE LUBE #15 PLATFORM ELASTOMER SEAL IS WORN. GROUNDED - YES. REMOVED AND REPLACED #15 PLATFORM PER T/C 78472010.
